DOI 10.3389/fimmu.2026.1872034
Successful management of pembrolizumab-associated Stevens-Johnson syndrome/toxic epidermal necrolysis in a patient with uterine serous carcinoma: a case report.
Аннотация
Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare, life-threatening cutaneous adverse reactions associated with immune checkpoint inhibitors (ICIs). Evidence guiding optimal management remains limited. We report the case of a 75-year-old woman with stage IV endometrial carcinoma who developed extensive epidermal necrosis three weeks after the second cycle of maintenance pembrolizumab. Skin biopsy confirmed full-thickness epidermal necrosis, and the SCORTEN score was 3, predicting a high risk of mortality. There was no significant ocular or mucosal involvement. The patient was treated with etanercept, cyclosporine, and pulse methylprednisolone, followed by tapering oral corticosteroids alongside meticulous supportive care. Epidermal detachment stabilized rapidly after therapy and early re-epithelialization occurred within 10 days. The case highlights the importance of early recognition and judicious use of combination immunomodulatory therapy leading to improved outcomes. Multidisciplinary management is essential.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.